# SDR 95ZZZX4434

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2628M
- Make and model: Cessna 441
- Aircraft serial: 4410151
- System (JASC): 6140 · Propeller Indication System
- Part: Line
- Part number: 570011518
- Condition: Cracked
- Location: Beta Switch
- Part time: 4,327 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PULLED INTO HANGAR FOR MAINTENANCE.  TECHNICIAN NOTICED OIL RUNNING OUT OF LT ENGINE COWLING.  AFTER REMOVING COWLING, FOUND LINE FROM UNFEATHERING PUMP TO NTS/BETA SWITCH CRACKED ALL THE WAY AROUND AT THE FERREL FOR THE 'B' NUT AT THE MANIFOLD.  (THIS IS A CESSNA SUPPLIED LINE).  INSTALLED NEW LINE, GROUND RAN, LEAK CHECKED OK.  SUBMITTER SUGGESTS MANDITORY REPLACMENT AT ENGINE OVERHAUL.  LINE IS MADE OF STAINLESS STEEL TUBING.
